# SDR UALA2012071703871

- Difficulty date: July 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 87,649 hours, 9,793 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06372
- Part serial: 368
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S L1 WINDOW DELAMINATED BEYOND LIMITS.  CREW REPORT, 1.5 INCH CRACK L1 WINDOW LOWER RIGHT CORNER.  MOISTURE INGRESS AND BURN MARK.  REMOVED AND REPLACED WINDOW ASSY PER MM.  GROUND TEST PASSED.
